Alert archive / Idaho / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 57, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Dec 30, 2011, 8:36 PM MST for 6 counties in Idaho. It was in force for 39 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 30, 2011, 8:36 PM MST (03:36 UTC)
- Expired
- Dec 30, 2011, 9:15 PM MST
- In force
- 39 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Bannock County, ID, Bingham County, ID, Blaine County, ID, Cassia County, ID, Minidoka County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 30, 8:39 PM MST | HIGH SUST WINDS 72 | Minidoka, ID | GENERAL PUBLIC WITH AMATURE WEATHER EQUIPMENT REPORTED SUSTAAINED WINDS OF 56 MPH WITH A MAX GUST OF72.7 MPH AT 839 PM LAST NIGHT |
| Dec 30, 9:00 PM MST | HIGH SUST WINDS 0 | 14 Wnw Rockland, ID | POWER OUTAGE FOR A COUPLE OF HOURS |
| Dec 30, 9:00 PM MST | HIGH SUST WINDS 0 | 6 N Rockland, ID | POWER OUTAGE FOR A COULPE OF HOURS |
| Dec 30, 9:00 PM MST | HIGH SUST WINDS 0 | 8 W American Falls, ID | METAL ROOFS DAMMAGED FROM WINDS |
| Dec 30, 9:00 PM MST | HIGH SUST WINDS 58 | 5 Ssw Pocatello Airport, ID | AMATURE WIND EQUIPMENT MEASSURED 58.5 MPH GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 3.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3899 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
800 WUUS55 KPIH 310336 SVRPIH IDC005-011-013-031-067-077-310415- /O.NEW.KPIH.SV.W.0057.111231T0336Z-111231T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE POCATELLO ID 836 PM MST FRI DEC 30 2011 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO... NORTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO... EAST CENTRAL MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO... EXTREME NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO... WESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO... THIS INCLUDES THE CITY OF ABERDEEN... POWER COUNTY IN SOUTHEAST IDAHO... THIS INCLUDES THE CITY OF AMERICAN FALLS... * UNTIL 915 PM MST * AT 832 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 33 MILES WEST OF ABERDEEN TO 28 MILES WEST OF NEELEY...OR ALONG A LINE EXTENDING FROM 27 MILES NORTH OF RUPERT TO 13 MILES EAST OF RUPERT...AND MOVING EAST AT 55 MPH. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... NEELEY AND AMERICAN FALLS... FORT HALL BANNOCK PEAK... STERLING AND ABERDEEN... SPRINGFIELD... FORT HALL BANNOCK CREEK LODGE AND PINGREE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS TO 60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4254 11346 4307 11356 4340 11264 4245 11251 TIME...MOT...LOC 0336Z 259DEG 47KT 4300 11341 4264 11334 $$ DMH
2 follow-up statements
325 WWUS55 KPIH 310356 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 856 PM MST FRI DEC 30 2011 IDC005-011-013-031-067-077-310415- /O.CON.KPIH.SV.W.0057.000000T0000Z-111231T0415Z/ MINIDOKA ID-BINGHAM ID-POWER ID-CASSIA ID-BANNOCK ID-BLAINE ID- 856 PM MST FRI DEC 30 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MST FOR SOUTHEASTERN BLAINE...EXTREME NORTHWESTERN BANNOCK...NORTHEASTERN CASSIA...POWER...WESTERN BINGHAM AND EAST CENTRAL MINIDOKA COUNTIES... AT 850 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES WEST OF ABERDEEN TO 12 MILES WEST OF NEELEY...OR ALONG A LINE EXTENDING FROM 18 MILES WEST OF ABERDEEN TO 14 MILES SOUTHWEST OF AMERICAN FALLS...MOVING EAST AT 55 MPH. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... ROCKLAND... NEELEY... AMERICAN FALLS AND ABERDEEN... FORT HALL BANNOCK PEAK... SPRINGFIELD... FORT HALL BANNOCK CREEK LODGE... POCATELLO AIRPORT AND PINGREE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS OVER 65 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4254 11346 4307 11356 4340 11264 4245 11251 TIME...MOT...LOC 0355Z 259DEG 47KT 4305 11308 4269 11301 $$ DMH
540 WWUS55 KPIH 310410 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 910 PM MST FRI DEC 30 2011 IDC005-011-013-031-067-077-310420- /O.EXP.KPIH.SV.W.0057.000000T0000Z-111231T0415Z/ MINIDOKA ID-BINGHAM ID-POWER ID-CASSIA ID-BANNOCK ID-BLAINE ID- 910 PM MST FRI DEC 30 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLAINE...EXTREME NORTHWESTERN BANNOCK...NORTHEASTERN CASSIA...POWER...WESTERN BINGHAM AND EAST CENTRAL MINIDOKA COUNTIES WILL EXPIRE AT 915 PM MST... AT 910 PM MST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... SPRINGFIELD... FORT HALL BANNOCK CREEK LODGE... POCATELLO AIRPORT AND PINGREE... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4254 11346 4307 11356 4340 11264 4245 11251 TIME...MOT...LOC 0410Z 259DEG 47KT 4309 11282 4273 11275 $$ DMH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 30, 5:51 PM MST, 2 hours 45 minutes earlier.
Area forecast discussion, Dec 30, 5:51 PM MST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 551 PM MST FRI DEC 30 2011 .UPDATE...HAVE ALREADY MADE A FEW MINOR QUICK UPDATES TO FORECAST FOR TONIGHT. FIRST...WINDS HAVE ALREADY INCREASED TO BE WELL WITHIN WIND ADVISORY CRITERIA MAINLY FROM KPIH NORTH THROUGH THE SNAKE PLAIN. THIS DOES NOT BODE WELL FOR THE OVERNIGHT PERIOD WITH THE POTENTIAL TO REACH VERY CLOSE TO HIGH WIND WARNING. SFC GRADIENT STILL PROGGED TO REACH BEST AMPLITUDE AFTER MIDNIGHT TONIGHT AND BEHIND VIGOROUS COLD FRONT. BEST MID LEVEL SUPPORT WILL BE IN WYOMING BY THEN BUT ENOUGH 700MB WINDS REMAIN TO BE MIXED DOWN TO KEEP STRONG WINDS GOING OVERNIGHT. PUSHED THE WIND ADVISORY TO AN EARLIER START IN THE UPPER VALLEY BUT WINDS ALREADY INCREASING TO VERY CLOSE TO ADVISORY ELVEL AT KPIH. WILL LIKELY JUST LET ADVISORY MOVE ON AS IS WITHOUT ADDITIONAL CHANGES. AFOREMENTIONED COLD FRONT MARCHING THROUGH WESTERN IDAHO THIS EVENING AND LINE OF THUNDERSTORMS ASSOCIATED WITH IT. WITH THE WINDS CURRENTLY STRENGTHENING THROUGH THE REGION...CONVECTIVELY ENHANCED GUSTS MAY REACH VERY CLOSE TO SEVERE LIMITS. HAVE ADDED THUNDER TO THE GRIDS IN THE WESTERN HALF OF THE FORECAST AREA WHERE BEST INSTABILITY INDICATED BY THE MODELS. OTHERWISE...BROAD AREA OF RAIN ALREADY OCCURRING IN EASTERN HALF OF FORECAST AREA. MESONET SFC OBS INDICATE SNOW LEVELS CURRENTLY ABOUT 7000 FEET BUT ONCE FRONT MOVES THROUGH THOSE WILL STEADILY DROP TO VALLEY FLOORS BY MORNING. IN ALL...A VERY ACTIVE EVENING ACROSS EASTERN IDAHO. DMH && .PREV DISCUSSION... /ISSUED 235 PM MST FRI DEC 30 2011/ SHORT TERM...A POTENT STORM SYSTEM EMBEDDED IN WESTERLY FLOW OFF THE PACIFIC WILL MOVE THROUGH SOUTHEAST IDAHO TONIGHT. A SURFACE COLD FRONT WILL REACH CHALLIS BETWEEN 4 AND 5 PM THIS AFTERNOON AND CONTINUE THROUGH THE SNAKE PLAIN BY 8 PM. A 14 MB SURFACE PRESSURE GRADIENT ACROSS SOUTHERN IDAHO AND -18 C/12HR COLD AIR ADVECTION AT 700MB FAVORS STRONG WINDS WITH THE COLD FRONT WITH GUSTS UP TO 50 MPH IN THE EASTERN MAGIC VALLEY AND THE UPPER AND LOWER SNAKE PLAIN. THE STRONGEST WINDS ARE EXPECTED BETWEEN 8 PM AND MIDNIGHT. IS APPROACHING TEMPERATURES SO FAR THIS AFTERNOON HAVE BEEN IN THE MIDDLE 30S AROUND 7000 FEET OF ELEVATION AND ELEVATED SNOW LEVELS. SNOW LEVELS SHOULD FALL QUICKLY BEHIND THE FRONT TO THE VALLEY FLOORS. MUCH OF THE PRECIPITATION IN THE LOWER VALLEYS WILL FALL AS RAIN AHEAD OF THE FRONT. MOST OF THE SNAKE PLAIN WILL BE UNDER ONE INCH...WHILE THE EASTERN BENCH AREAS COULD BE HIT BY A QUICK 1 TO 2 INCH SNOW FALL. FOR THE HIGHER ELEVATIONS...SNOW TOTALS SO FAR ARE TRICKY WITH THE WEST WINDS NOT REGISTERING MORE THAN 4 TO 6 INCHES AROUND SUN VALLEY. TOTALS THROUGH SATURDAY MORNING COULD BE 12 TO 16 INCHES. A SHARP HIGH PRESSURE RIDGE BUILDS IN SATURDAY AFTERNOON AND SUNDAY TO BRING RAPID CLEARING...BUT COOLER TEMPERATURES. LONG TERM...SUN NIGHT THROUGH NEXT FRI NIGHT. STRONG UPPER LEVEL RIDGE IN THE FIRST PART OF THIS PERIOD DOES GIVE WAY FOR SOME CLOUDINESS ON MON/MON NIGHT AS A TROUGH PASSES TO THE NORTH. BUT SIGNIFICANT PRECIPITATION DOES NOT RETURN UNTIL THU NIGHT. NEARLY CLEAR SKIES UNTIL THEN MEANS AFTERNOON HIGHS ABOUT 10 DEG F ABOVE NORMAL. CLEAR SKIES OVERNIGHT ARE STILL WARMER THAN NORMAL...BUT BY ONLY ABOUT 5 DEG. WINDS UNDER THE HIGH WILL NOT BE SIGNIFICANT UNTIL THE THU NIGHT TROUGH APPROACHES. EVEN THE MOUNTAINS WILL BE SEEING VERY LITTLE IN THE WAY OF ACCUMULATION. MESSICK AVIATION...SKIES WILL CLOUD UP AGAIN DURING THE EARLY EVENING WITH A FRONTAL PASSAGE. THIS COULD SHUT DOWN KSUN DUE TO CIG RESTRICTIONS...REALLY TOUCH AND GO FOR KSUN. THE VALLEY AIRDROMES WILL BE DEALING WITH STRONG WIND AND MARGINAL VFR CONDITIONS DURING THE FRONTAL PASSAGE. WITH A MORE WESTERLY DIRECTION EXPECTED FOR THE STRONG WIND...KIDA SHOULD BE THE ONLY VALLEY AIRPORT TO HAVE A POTENTIAL FOR TOO MUCH CROSS WIND COMPONENT. SHOWERS COULD BE HEAVY AT TIMES...BUT ONLY KSUN HAS A THREAT OF SNOW DURING THE EARLY EVENING. OTHER LOCATIONS COULD CHANGE OVER TO SNOW BUT IT WOULD OCCUR FAIRLY LATE AND AFTER NORMAL OPERATING HOURS.. MESSICK && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 AM MST SATURDAY IDZ017-021-022. WIND ADVISORY UNTIL 8 AM MST SATURDAY IDZ019-020. WINTER STORM WARNING UNTIL 5 AM MST SATURDAY IDZ018-019-023-031. &&
Hazardous weather outlook, Dec 30, 5:04 AM MST, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 504 AM MST FRI DEC 30 2011 IDZ018-019-023-031-311215- SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION- 504 AM MST FRI DEC 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT ABOVE 7000 FEET. SNOWFALL TOTALS WILL BE AROUND 12 TO 24 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. STRONG WINDS MAY CREATE BLOWING SNOW WHICH WILL REDUCE VISIBILITY AND HIGH SNOWDRIFTS MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS WILL CONTINUE INTO SATURDAY MORNING OVER THE UPPER SNAKE PLAIN...THEN TAPER OFF LATER IN THE DAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ024-025-032-311215- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- LOST RIVER/PAHSIMEROI- 504 AM MST FRI DEC 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT MODERATE SNOWFALL IS EXPECTED THROUGHOUT THE DAY TODAY ABOVE 7000 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ017-020>022-311215- EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- 504 AM MST FRI DEC 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT STRONG WINDS WILL DEVELOP LATE TONIGHT WITH WIND SPEEDS OF 30 TO 35 MPH GUSTING TO NEAR 45 MPH ACROSS MUCH OF THE SNAKE PLAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS WILL CONTINUE INTO SATURDAY MORNING ACROSS THE SNAKE PLAIN...THEN TAPER OFF IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Dec 30, 7:55 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
755 PM MST FRI DEC 30 2011
IDZ017-021-022-310400-
MINIDOKA ID-LINCOLN ID-BINGHAM ID-POWER ID-CASSIA ID-BANNOCK
ID-BLAINE ID-
755 PM MST FRI DEC 30 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
CASSIA COUNTY IN SOUTH CENTRAL IDAHO
SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
NORTHWESTERN POWER COUNTY IN SOUTHEAST IDAHO
SOUTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
UNTIL 900 PM MST
AT 748 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST
OF CRATERS OF MOON TO 15 MILES NORTHWEST OF ROGERSON..AND MOVING EAST
AT 60 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PAUL...
RUPERT...
BURLEY... HEYBURN... PINGREE... SPRINGFIELD AND STERLING...
ABERDEEN...
FORT HALL EAGLE LODGE... MARION AND VIEW...
FORT HALL CITY...
AMERICAN FALLS AND FORT HALL BUFFALO LODGE...
LAT...LON 4199 11427 4200 11429 4241 11429 4242 11409
4251 11407 4254 11399 4254 11394 4276 11395
4276 11405 4280 11407 4280 11434 4283 11437
4320 11364 4317 11217 4198 11342
TIME...MOT...LOC 0255Z 271DEG 51KT 4314 11317 4235 11469
DMHThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 7:55 PM MST | Special Weather Statement | PIH | Cassia, Minidoka, Power | 65 min |
| Dec 30, 9:21 PM MST | Special Weather Statement | PIH | Bannock, Bingham | 39 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.